# SDR DL72E952144

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LTR CK, .5 INCH CRACK AT LEADING EDGE NOSE RIB ON 6 SLAT INBOARD OF ACTUATOR.  REPAIR PER M/M 57-54-0.
